RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2000, Volume 373, Number 1, Pages 26–28 (Mi dan2708)  

This article is cited in 7 scientific papers (total in 7 papers)

A regularized trace of a bounded perturbation of an operator with a trace-class resolvent

V.A. Sadovnichiĭ, S.V. Konyagin, V.E. Podol'skiĭ



Bibliographic databases:

Document Type: Article

Linking options:
  • http://mi.mathnet.ru/eng/dan2708

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Dubrovskii, A. N. Tipko, Z. S. Chekashkina, “Regularized traces of unitary operators”, Russian Math. Surveys, 56:6 (2001), 1158–1159  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. V. A. Sadovnichii, V. E. Podolskii, “Traces of operators with relatively compact perturbations”, Sb. Math., 193:2 (2002), 279–302  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. V. A. Sadovnichii, V. E. Podolskii, “Traces of operators”, Russian Math. Surveys, 61:5 (2006), 885–953  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. V. A. Sadovnichii, V. E. Podolskii, “Regularized traces of discrete operators”, Proc. Steklov Inst. Math. (Suppl.), 255, suppl. 2 (2006), S161–S177  mathnet  crossref  mathscinet  zmath  elib
    5. E. V. Kirillov, “The spectral identity for the operator with non-nuclear resolvent”, J. Comp. Eng. Math., 4:1 (2017), 69–75  mathnet  crossref  mathscinet  elib
    6. E. V. Kirillov, G. A. Zakirova, “A direct spectral problem for $L$-spectrum of the perturbed operator with a multiple spectrum”, J. Comp. Eng. Math., 4:3 (2017), 19–26  mathnet  crossref  mathscinet  elib
    7. E. V. Kirillov, G. A. Zakirova, “Spectral problem for a mathematical model of hydrodynamics”, J. Comp. Eng. Math., 5:1 (2018), 51–56  mathnet  crossref  mathscinet  elib
  • Number of views:
    This page:100

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019